# SDR SWIA200820691

- Difficulty date: December 15, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 7,252 hours, 4,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4687 - CABIN EMERGENCY CELIING LIGHTS NR 3 AND NR 4 INOP.  RELAMPED.
